# SDR SWAA091497

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 77,273 hours, 55,045 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Angle
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND MLG WHEEL WELL KEEL BEAM PANEL SUPPORT ANGLE CORRODED AT BS 727, BETWEEN LBL 5 TO RBL 5.  REMOVED AND REPLACED ANGLE PER SRM.
